MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO LD304 MATERNITY BED; TABLE, OBSTETRICAL, AC-POWERED (AND ACCESSORIES)

STRYKER MEDICAL-KALAMAZOO LD304 MATERNITY BED; TABLE, OBSTETRICAL, AC-POWERED (AND ACCESSORIES)
Catalog Number 4701000000
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1-december 31, 2025.This report summarizes 1 malfunction event(s), where it was reported the device experienced accessible sharp metal edges.No adverse consequence or clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was not evaluated and no cause was determined, as the customer did not make the device accessible for testing.Evaluation results findings (components/results) 1 device: appropriate term/code not available/no findings available there was no remedial action taken.This device is not labeled for single use.

Brand Name
LD304 MATERNITY BED
Common Device Name
TABLE, OBSTETRICAL, AC-POWERED (AND ACCESSORIES)
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key24189134
Report Number0001831750-2026-99133
Device Sequence Number12765009
Product Code HDD
UDI-Device Identifier07613327278095
UDI-Public7613327278095
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number4701000000
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/01/2026
Initial Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown